I am a 19-year-old female with constant gas, heartburn, chest pain, breast pain, dizziness, nausea, and back pain. I went to my doctor and was told it was due to anxiety so I started Zoloft and Prilosec. I had panic attacks and hyperventilation, but my severe gas and pain will not go away. I tried every gas/indigestion medication and these problems still persist. Could this be heart-related? No known family history of heart problems.
Welcome to icliniq.com.
I have gone through your query and concern. (attachment removed to protect patient identity).
Your ECG report is given as normal. I would like to know some more details about your present symptoms in order to suggest further management strategies. I would like to know that after starting medications for your anxiety do you still have chest and breast pain? Where is the exact location of pain? Duration of pain? Is it on exertion or at rest? Exact nature of your pain, is it dull aching, heaviness, sharp pin prick type, squeezing type? Is it associated with breathlessness?
Kindly get back with the above details for further discussion and management.
Thank you doctor,
Yes, I still get chest pain and heartburn and gas even though I am on the medication. The exact location is under the breast and sometimes the nipple that lasts a few seconds that comes and goes. The chest tightness lasts roughly a few minutes its pressure and heartburn. The medications for heartburn or indigestion are not working. I have been on Prilosec and Zoloft for roughly two weeks now. My chest pain is associated with breathlessness but also heat burn. Once in a while, I get a sharp pain in my legs and arms. The exact location of my chest pain is in the center in between the breast, but once in a while I also get that burning sensation in the breast. This has been going on now for three weeks and I just could not have got a hold of my doctor so I went to urgent care and they did the ECG. I would also like to request bloodwork for other underlying conditions but I do not know which I should request and I would call the doctor tomorrow since I would not be able to see her.
Welcome back to icliniq.com.
I have reviewed your query and appreciate the description of your symptoms. I would suggest you to continue your medicine tablet Zoloft. And change your medicine Prilosec to tablet Pan D (Pantoprazole and Domperidone) once in a day in morning before breakfast although from the same group along with Mucaine gel syrup two teaspoons thrice in a day for five days.
I would also suggest you to start on a multivitamin capsule Becosule once in a day. Drink plenty of water. Start doing meditation and other relaxation exercises.
Keep yourself calm and relaxed. Do not get panic and stay calm. I hope you do not have any addictions like smoking and drinking if at all you need to quit it immediately.
Test I would suggest you to get done is 2D echo to evaluate your cardiac issue. An endoscopy if your gastritis persists but not on an emergency basis. In view of COVID 19 get it done later. And a routine complete blood count, thyroid profile, and blood sugar levels.
Kindly follow the above instructions and follow up with either your physician or can get back to me if required.
Thank you doctor,
I called my doctor today and she decided to run tests on my upper GI track. She told me she does not seem to be concerned with heart related issues because of history and age. I would like to be assured my heart is fine, I showed her the EKG and she said it is completely normal and no more further test done. If nothing comes up with the upper GI test and everything persists should I ask for the 2D echo? My doctor said at my age if nothing is wrong with my stomach then it is most likely due to anxiety.
Welcome back to icliniq.com.
I totally agree with your doctor. But heart problems can occur at any age right from birth which is known as congenital heart disease. And hence if your symptoms are very genuine then better to rule out any possible congenital heart disease. Then after ruling out cardiac as well as GI problem then what remains is your anxiety.
And so I have already suggested you to start working on your anxiety with meditation and yoga. I want you to even get rid of your Zoloft medicine. As every medication has some side effects. So start all measures and stay calm and relax and live a happy life.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor, My mom had chest pain yesterday evening at 3 PM ... If there is recurrent chest pain especially with exertion or chest pain that relieves with rest an... Read fullCan breast pain and cramps after sexual contact mean pregnancy?
.. have taken the emergency pill within 72 hours of intercourse, there is no chance of pregnancy. These symptoms could be because of hormonal changes due to the pill you have taken. So relax and do not worry. However, if you have a doubt then get bac... Read fullHeavy Unscheduled Bleeding - Causes and Treatment
.. bleeding can affect the quality of a woman's life and can affect her physically and emotionally. Learn about the common causes and treatment options for severe, painful, and irregular menstrual bleeding .. ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now